I was looking through my journal and noticed bad things

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bayouboy
Regular Member


Date Joined Jul 2007
Total Posts : 58
   Posted 8/12/2007 6:31 PM (GMT -6)   
It seems it was the alprozam causing my stomach sickness, but I still have anxiety w/o it, so I'm screwed both ways, I going to see a dr. tomorrow and try to see a therapist, I also fear I'm getting withdraw effects when the alprozam wears off, I've been on it for 4 weeks, I really wish the dr would've gave me a longer acting benzo, I'm even getting woke up from anxiety attacks in my sleep. I had a real bad day throwing up, I almost went to the emergency room, I started shaking out of control and I really thought I was going out of my mind.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/13/2007 9:50 AM (GMT -6)   

Good Morning

I would not think that you would have severe withdrawal if you were only on the med for 4 weeks.  It is usually people that have been on large doses over many years that will have the withdrawal as their brain has to readjust or reset to dealing without this drug in their system.

I hope you can soon get into your physician.  I am so sorry to hear you struggling with these symptoms.

Take care of you.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/15/2007 8:51 AM (GMT -6)   
I totally agree with Kitt on this one it would not be W/D
Do you take anything for Nausea at all and I too hope you get to the bottom of all that is going on with you very soon
Please let us know what the doc has to say

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
  
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 8:58 PM (GMT -6)
There are a total of 2,693,785 posts in 297,408 threads.
View Active Threads


Who's Online
This forum has 152083 registered members. Please welcome our newest member, Josette Romero.
414 Guest(s), 13 Registered Member(s) are currently online.  Details
rpw612, Tagier, MoodyBlue, kw661, Katerina-b, Zazucat, cmarie171, Tick41, MK2.0, Lynnwood, Denikeef, nid004, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer